# SDR DHL2006367001

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 355511011
- Part serial: 268
- Condition: Malfunctioned
- Location: Autobrake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH MIN BRAKING SELECTED FOR LANDING AIRCRAFT WENT INTO AGGRESSIVE  BRAKING.  WHITE ARMED LIGHT NEVER WENT GREEN.  REMOVED AND REPLACED AUTOBRAKE CONTROL UNIT IAW AMM 32-42-54.  AUTOBRAKE TEST NORMAL ON GRD IAW AMM 32-42-54.
